You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
On the Partial Sums of Fourier Series at Points of Discontinuity
Transactions of the American Mathematical Society
Vol. 53, No. 3 (May, 1943), pp. 440-453
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/1990211
Page Count: 14
You can always find the topics here!Topics: Sine function, Fourier transformations, Partial sums, Fourier series, Gibbs phenomenon, Sufficient conditions, Fourier sine series, Integers, Mathematics
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Transactions of the American Mathematical Society © 1943 American Mathematical Society